Jump to content

Recommended Posts

I found it quite stimulating but then I'm a freak who gets stimulated by Zyprexa ;)

Im taking it in conjunction with seroquel and I find it to be activating and reduces appetite.

In theory though, it is still an AAP, which means its a major tranquilizer, which means it should be sedating to some degree.

Link to comment
Share on other sites

  • 1 month later...

When I was on a lower dose- 10 and 15 mg, I didn't find it stimulating in an energy sense, but I did have some shaking or tremors.

Now that I'm at a higher dose, 20 mg, I'm definately feeling some sedation. It isn't intolerable, but I would like to improve upon it. I've noticed a difference between 15 and 20mg, though now I take it twice a day.

LR

Link to comment
Share on other sites

It has been mildly stimulating for me but if I take Ativan it seems to make me more drowsy than it would other wise. I've only been on Abilify for a couple of months at 10MG in the morning so I can't tell if the agitation is ongoing from a bit of hypo mania I was experiencing before that but I prefer the Abilify to Risperdal as the side effects are negligible and I don't get so hungry.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...